Help Big Problem

  1. New Member
    beebab's Avatar
    Stats
    5'11"  185 lbs.
    Join Date
    Jun 2007
    Posts
    463
    Rep Power
    321
    Level
    17
    Lv. Percent
    57.13%

    Help Big Problem


    for the past 5 weeks i've been on a ph cycle, which i kicked off with 3 weeks of M-Drol at 10 20 10, stacking and finishing with Epi at 10 and 10 the first two weeks, then steadily upping to 20 30 and now 40 for the past couple of weeks.

    i took my standard morning dose of Epi this morn at 10 mg. i just returned to my house to take my second dose and discovered there was water in my Epi bottle, so the remainder of my Epi is saturated and ruined.

    i can try to salvage a few pills but they're already wet and breaking apart.

    AT THIS POINT..... should I just call my cycle quits at 5 weeks? i was gonna continue with this cycle for one more week. I have two unopened bottles of this phera clone, and the remainder of my M-Drol on hand. but i'm not sure if it would be wise or productive to run phera for just a week. or would it be alright to fill the gaps this week with phera and start toremifene as planned this mon?

    how should i proceed?

  2. Advanced Member
    The_Reverend's Avatar
    Join Date
    Mar 2006
    Age
    37
    Posts
    892
    Rep Power
    551
    Level
    23
    Lv. Percent
    11.7%

    End the cycle and move into PCT. Your liver and lipids will thank you.
  3. New Member
    hrdgain81's Avatar
    Join Date
    Mar 2005
    Age
    32
    Posts
    205
    Rep Power
    2306
    Level
    12
    Lv. Percent
    92.99%

    I'm just thinking out loud here.

    would it be possible to know exactly how many pills you had left? If so, you could make a liquid solution, and use an oral syringe to take what you have left. Its a little risky, and your dosage may not be perfect, but why not, the epi is already ruined. Just an idea.
    •   
       

  4. New Member
    NasD's Avatar
    Stats
    6'0"  220 lbs.
    Join Date
    Oct 2007
    Age
    45
    Posts
    273
    Rep Power
    222
    Level
    14
    Lv. Percent
    6.09%

    You should definitely end your cycle and start PCT. Starting something else for a week would be wasting it IMHO. On the good side, that's a week you can shave off of the total time between cycles if you so choose.
  5. Board Sponsor
    Aggravated's Avatar
    Join Date
    Sep 2007
    Posts
    2,746
    Rep Power
    1501
    Level
    37
    Lv. Percent
    51.02%
    Achievements Activity ProPosting Pro

    I say start PCT.

    One thing I want to know is...How did your epi bottle get full of water?
  6. New Member
    beebab's Avatar
    Stats
    5'11"  185 lbs.
    Join Date
    Jun 2007
    Posts
    463
    Rep Power
    321
    Level
    17
    Lv. Percent
    57.13%

    yeah. a buddy of mine actually had some leftover epi from a prior cycle so he let me take what i needed. i had three days left @ 40 mg a day, so that makes 12 total pills. i'd like to end the week the way i had planned so i'm gonna continue and take Epi for the next three days then start my PCT this weekend.
  7. Board Sponsor
    Aggravated's Avatar
    Join Date
    Sep 2007
    Posts
    2,746
    Rep Power
    1501
    Level
    37
    Lv. Percent
    51.02%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by beebab View Post
    yeah. a buddy of mine actually had some leftover epi from a prior cycle so he let me take what i needed. i had three days left @ 40 mg a day, so that makes 12 total pills. i'd like to end the week the way i had planned so i'm gonna continue and take Epi for the next three days then start my post cycle therapy this weekend.
    And the water?
  8. New Member
    beebab's Avatar
    Stats
    5'11"  185 lbs.
    Join Date
    Jun 2007
    Posts
    463
    Rep Power
    321
    Level
    17
    Lv. Percent
    57.13%

    Quote Originally Posted by Aggravated View Post
    And the water?
    haha you know i have no idea bro. i've asked myself the same question multiple times and i can't think of a single scenario that could have resulted in water penetrating my epi bottle. i woke up half awake yesterday morning, so maybe i didn't realize it and some water or something spilled into my bottle when i had water in my hand and was opening my Epi bottle for my morning dose.. ? again, i don't know. it's the dumbest damnest thing that's ever happened to me. But all i know is that when i went to open my bottle again and take my second dose, the pills were too saturated to even come out.
  9. Senior Member
    LilPsychotic's Avatar
    Join Date
    Jul 2007
    Age
    33
    Posts
    1,606
    Rep Power
    902
    Level
    29
    Lv. Percent
    90.41%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by hrdgain81 View Post
    I'm just thinking out loud here.

    would it be possible to know exactly how many pills you had left? If so, you could make a liquid solution, and use an oral syringe to take what you have left. Its a little risky, and your dosage may not be perfect, but why not, the epi is already ruined. Just an idea.
    Not a good idea. If it were pure powder, maybe you could make a suspension, but with a powder/gelatin mix making an oral liquid is not feasable.
  10. New Member
    PhilABowl's Avatar
    Join Date
    May 2007
    Posts
    473
    Rep Power
    328
    Level
    17
    Lv. Percent
    86.08%

    top off the container with scotch, wait for it all to dissolve, and chug that ****.
  11. Professional Member
    Australian made's Avatar
    Stats
    6'2"  213 lbs.
    Join Date
    Apr 2006
    Age
    31
    Posts
    3,160
    Rep Power
    4321
    Level
    40
    Lv. Percent
    68.37%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by PhilABowl View Post
    top off the container with scotch, wait for it all to dissolve, and chug that ****.
    lol thats the second reference ive seen u make to scotch in two minutes.
  12. Advanced Member
    The_Reverend's Avatar
    Join Date
    Mar 2006
    Age
    37
    Posts
    892
    Rep Power
    551
    Level
    23
    Lv. Percent
    11.7%

    Did somebody say scotch?
  13. New Member
    beebab's Avatar
    Stats
    5'11"  185 lbs.
    Join Date
    Jun 2007
    Posts
    463
    Rep Power
    321
    Level
    17
    Lv. Percent
    57.13%

    hahahaha
  

  
 

Similar Forum Threads

  1. Big problem with Serms received, help.
    By Jasen in forum Anabolics
    Replies: 3
    Last Post: 02-01-2012, 10:21 PM
  2. ok big problem
    By MattMiller in forum Post Cycle Therapy
    Replies: 10
    Last Post: 02-08-2008, 11:40 AM
  3. Help Big Problems With Hcg & Testes Please Help
    By ABSolute in forum Male Anti-Aging Medicine
    Replies: 5
    Last Post: 10-28-2007, 11:57 PM
  4. BIG Problem With My Order!
    By CHAPS in forum Nutraplanet
    Replies: 41
    Last Post: 11-29-2006, 05:05 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in